# SDR IPXA09157014

- Difficulty date: August 2, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 7,331 hours, 4,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C MAIN CARGO DECK FLOOR PANEL 242DQ REQUIRES REMOVAL AND REPLACEMENT IAW EO A300-5320-16407-C.  FABRICATED FLOOR PANEL 242DQ PER EO A300-5320-16407-C APPENDIX B.
